Követés
Md Firoz Ali
Md Firoz Ali
Assistant Professsor, Department of Mathematics, NIT Durgapur
E-mail megerősítve itt: maths.nitdgp.ac.in
Cím
Hivatkozott rá
Hivatkozott rá
Év
Toeplitz determinants whose elements are the coefficients of analytic and univalent functions
MF Ali, DK Thomas, A Vasudevarao
Bulletin of the Australian Mathematical Society 97 (2), 253-264, 2018
552018
On logarithmic coefficients of some close-to-convex functions
MF Ali, A Vasudevarao
Proceedings of the American Mathematical Society 146 (3), 1131-1142, 2018
532018
Logarithmic coefficients of some close-to-convex functions
MF Ali, A Vasudevarao
Bulletin of the Australian Mathematical Society 95 (2), 228-237, 2017
532017
On the third logarithmic coefficients of close-to-convex functions
MF Ali, A Vasudevarao, DK Thomas
Current Research in Mathematical and Computer Sciences II, 271-278, 2018
102018
Coefficient inequalities and Yamashita’s conjecture for some classes of analytic functions
MF Ali, A Vasudevarao
Journal of the Australian Mathematical Society 100 (1), 1-20, 2016
92016
Coefficient estimates of negative powers and inverse coefficients for certain starlike functions
MF Ali, A Vasudevarao
Proceedings-Mathematical Sciences 127 (3), 449-462, 2017
62017
On Certain Families of Analytic Functions in the Hornich Space
MF Ali, A Vasudevarao
Computational Methods and Function Theory 18 (4), 643-659, 2018
52018
INTEGRAL MEANS AND DIRICHLET INTEGRAL FOR CERTAIN CLASSES OF ANALYTIC FUNCTIONS
MDF ALI, A VASUDEVARAO
Journal of the Australian Mathematical Society 99 (3), 315-333, 2015
32015
Schwarzian norm estimates for some classes of analytic functions
MF Ali, S Pal
Mediterranean Journal of Mathematics 20 (6), 294, 2023
22023
Pre-Schwarzian norm estimates for the class of janowski starlike functions
MF Ali, S Pal
Monatshefte für Mathematik 201 (2), 311-327, 2023
22023
The Schwarzian norm estimates for Janowski convex functions
MF Ali, S Pal
arXiv preprint arXiv:2212.06377, 2022
22022
Schwarzian norm estimate for functions in Robertson class
MF Ali, S Pal
Bulletin des Sciences Mathématiques 188, 103335, 2023
12023
AN APPLICATION OF SCHUR’S ALGORITHM TO VARIABILITY REGIONS OF CERTAIN ANALYTIC FUNCTIONS II
MF Ali, V Allu, H Yanagihara
Bulletin of the Australian Mathematical Society 105 (3), 468-481, 2022
12022
A convolution property of univalent harmonic right half-plane mappings
MF Ali, V Allu, N Ghosh
Monatshefte für Mathematik 193 (4), 729-736, 2020
12020
On a class of univalent functions defined by a differential inequality
MF Ali, V Allu, H Yanagihara
Journal of the Ramanujan Mathematical Society 35 (3), 217-226, 2020
12020
Coefficient estimates and integral mean estimates for certain classes of analytic functions
MF Ali, A Vasudevarao
Comptes Rendus Mathematique 357 (5), 436-442, 2019
12019
On Harmonic Univalent Spirallike Mappings
MF Ali, S Pandit
arXiv preprint arXiv:2309.00798, 2023
2023
On the pre-Schwarzian norm of certain Logharmonic mappings
MF Ali, S Pandit
arXiv preprint arXiv:2308.12505, 2023
2023
Pre-Schwarzian and Schwarzian norm estimates for harmonic functions with fixed analytic part
MF Ali, S Pandit
arXiv preprint arXiv:2307.14793, 2023
2023
ON CERTAIN CLOSE-TO-CONVEX FUNCTIONS
MDF ALI, MD NUREZZAMAN
Bulletin of the Australian Mathematical Society, 1-11, 2023
2023
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20